MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC FEMORAL SIZE 5, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CC FEMORAL SIZE 5, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CC FEMORAL SIZE 5, RIGHT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: tibial insert, (cat# 02-012-65-5021).Tibial tray, (cat# 02-012-45-5040).Patella, (cat# 208-05-05).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported by the exactech knee replacement study, approximately four years post rtka, the approximately (b)(6) year old male patient complaints of micromovements upon walking and severe pain within six months after his revision in (b)(6) 2016.The event is possibly related to the device but unlikely related to the procedure.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) it was reported by the exactech knee replacement study, approximately four years post rtka, the approximately 78-year-old male patient complaints of micromovements upon walking and severe pain within six months after his revision in (b)(6) 2016.The event is possibly related to the device but unlikely related to the procedure.Devices do not return per the clinical study policy.Upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint and pain.

Brand Name
LOGIC CC FEMORAL SIZE 5, RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12636795
Report Number1038671-2021-00536
Device Sequence Number7116091
Product Code JWH
UDI-Device Identifier10885862265739
UDI-Public10885862265739
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOGIC CC FEMORAL SIZE 5, RIGHT
Device Catalogue Number02-010-06-0350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight116 KG
Patient RaceWhite